# SDR SWAA2022012451312

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON PASSENGER CABIN SHEAR WEB AT BS 1016 LBL 13 WL 208.1. ; / [01] REMOVED CORROSION ON PASSENGER CABIN SHEAR WEB AT BS 1016 LBL13 WL 208.1 IAW SRM 51-10-02-0G-0 STEP 4 D(2)MEASURES .8'X.5'X.008' FOUND OUT LIMITS;NO ALLOWABLE DAMAGE PERMITTED; [02] CERTIFY; [03] VERIFIED ACTION 1. REQUIRES APPLICABILITY STATEMENT PER SRM; [04] APPLICABILITY STATEMENT SRM 53-70-51-1A-1 STEP 1.B AND SRM 51-10-02-0G-0 STEP 9; [05] CERTIFY; [06] VERIFIED ACTION 4; [07] INSTALLED FOD PROTECTION AT BS 1016 LBL13 WL 208 PER AMM 20-60-07-913-801.; [08] REMOVED SHEAR WEB LOCATED AT PASSENGER CABIN BS1016-BS1031 LBL0-LBL37 WL208 PER SRM 51-40-02.; [09] VERIFIED INSTALLED FOD PROTECTION AT BS 1016 LBL13 WL 208 PER AMM 20-60-07-913-801.; [10] LOCATED AND DRILLED NEW SHEAR WEB AT BS1016-BS1031 LBL0-LBL37 WL208 PER SRM 51-40-05 AND DWGS 147A5620; 147A5600.; [11] LOCATED AND DRILLED NEW SHEAR WEB AT BS1016-BS1031 LBL0-LBL37 WL208 PER SRM 51-40-05 AND DWGS 147A5620; 147A5600. OK TO INSTALL; [12] INSTALLED PARTIAL SHEAR WEB BY RIVETS PER SRM 51-40-02 AND DWGS 147A5620; 147A5600; 140A9870.; [13] REMOVED FOD PROTECTION AT BS 1016 LBL13 WL 208 PER AMM 20-60-07-913-801.; [14] COMPLETED INSTALLATION SHEAR WEB AT BS 1016 LBL13 WL 208.1 IAW DWG 147A5600 REVB; DWG 140A9870 REV A AND B; AND SRM 51-40-02; [15] UPDATED PARTS FIELD. JOB COMPLETE; [16] VERIFIED CORRECTIVE ACTIONS 12-14
